# SDR SWAA2025050867592

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 70,815 hours, 36,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON UPON ARRIVAL.  CYCLED AFT EMERGENCY SWITCH TO OFF ; OPS CHKD OK IAW MM 33-51-00.
